Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Uterine cancer - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   my friend has had irregular periods she is 44, she always feels like she has a urine infection but it is clear, she is always experiencing extreme fatigue and nausea . she went for a scan which has shown her uterus lining is thick and she has been sent for a biopsy. could this be something minor ? or is it possibly uterine cancer?
Doctor :   Hi
Doctor :  
Let me read it
Doctor :   Ok

Doctor :  
How are here periods?
User :   hi
User :   over nine months ago she was bleedin in between periods but for about 5/6 months she hasnt had a period
Doctor :   Ok

Doctor :  
that is one possible reason for her uterine lining to be thick
Doctor :  
hence it shall be rectified
Doctor :  
with a diagnostic as well as a therapeutic Dilatation and curettage
User :   the urine infections ? she did have one but constantly feels like she still has one but nothing there
Doctor :   Ok

Doctor :  
that can be due to menstrual disorders again
Doctor :  
interinfection is possible
User :   so it really could be minor
Doctor :  
Nothing to worry of now
User :   thats great thank you
Doctor :  
with just a thick uterine lining
Doctor :  
If you have further queries
Doctor :  
you can consult our esteemed gynecologist
Doctor :  
I shall give you the link
User :   thank you
Doctor :   WWW.WWWW.WW
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor